Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 4:14 AM CDT for Kendall County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2017, 4:14 AM CDT (09:14 UTC)
- Expired
- Apr 11, 2017, 5:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:22 AM CDT | HAIL 1.25 | 3 Nw Boerne, TX | HAIL SLIGHTLY LARGER THAN QUARTERS REPORTED BY BOERNE POLICE DEPARTMENT ALONG INTERSTATE 10 JUST NW OF BOERNE. TIME ESTIMATED FROM RADAR. |
| Apr 11, 4:30 AM CDT | HAIL 1 | 5 N Boerne, TX | QUARTER SIZED HAIL REPORTED 5 MILES NORTH OF BOERNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -3.9
The text
As transmitted.
962
WUUS54 KEWX 110914
SVREWX
TXC259-111000-
/O.NEW.KEWX.SV.W.0075.170411T0914Z-170411T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
414 AM CDT TUE APR 11 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Kendall County in south central Texas...
* Until 500 AM CDT
* At 413 AM CDT, a severe thunderstorm was located over Nelson City,
or near Boerne, moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Boerne, Kreutzberg, Walnut Grove, Welfare, Bergheim and Nelson
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2996 9854 2981 9856 2981 9857 2982 9888
2989 9888
TIME...MOT...LOC 0913Z 268DEG 15KT 2986 9883
HAIL...1.00IN
WIND...<50MPH
$$3 follow-up statements
126
WWUS54 KEWX 110936
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
436 AM CDT TUE APR 11 2017
TXC259-111000-
/O.CON.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
436 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL KENDALL COUNTY...
At 435 AM CDT, a severe thunderstorm was located over Walnut Grove,
or near Boerne, moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Boerne, Kreutzberg, Walnut Grove, Bergheim and Nelson City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2996 9854 2981 9856 2981 9857 2982 9881
2988 9880
TIME...MOT...LOC 0935Z 267DEG 17KT 2985 9872
HAIL...1.00IN
WIND...<50MPH
$$420
WWUS54 KEWX 110950
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
450 AM CDT TUE APR 11 2017
TXC259-111000-
/O.CON.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
450 AM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL KENDALL COUNTY...
At 449 AM CDT, a severe thunderstorm was located over Kreutzberg, or
near Boerne, moving east at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Kreutzberg and Bergheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2981 9856 2981 9857 2982 9873 2987 9872
2988 9855
TIME...MOT...LOC 0949Z 269DEG 14KT 2984 9867
HAIL...1.00IN
WIND...<50MPH
$$942
WWUS54 KEWX 110958
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
458 AM CDT TUE APR 11 2017
TXC259-111008-
/O.EXP.KEWX.SV.W.0075.000000T0000Z-170411T1000Z/
Kendall TX-
458 AM CDT TUE APR 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENDALL COUNTY
WILL EXPIRE AT 500 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.
LAT...LON 2981 9856 2981 9857 2982 9873 2987 9872
2988 9855
TIME...MOT...LOC 0958Z 268DEG 15KT 2984 9865
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:33 AM CDT, 41 minutes earlier.
Area forecast discussion, Apr 11, 3:33 AM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 333 AM CDT Tue Apr 11 2017 .SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. && .LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 76 63 80 64 81 / 60 20 20 10 20 Austin Bergstrom Intl Airport 75 62 80 63 80 / 60 20 20 10 20 New Braunfels Muni Airport 76 63 80 64 80 / 60 20 20 10 20 Burnet Muni Airport 73 61 77 63 77 / 50 20 20 10 20 Del Rio Intl Airport 80 65 81 64 80 / 30 20 20 20 20 Georgetown Muni Airport 74 61 79 63 79 / 60 20 20 10 20 Hondo Muni Airport 79 63 81 64 81 / 50 20 20 10 20 San Marcos Muni Airport 75 63 80 63 80 / 60 20 20 10 20 La Grange - Fayette Regional 76 64 81 64 81 / 60 20 20 10 20 San Antonio Intl Airport 77 64 80 65 80 / 60 20 20 10 20 Stinson Muni Airport 77 64 80 65 81 / 60 20 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...Fayette...Frio...Gillespie...Gonzales... Guadalupe...Hays...Kendall...Kerr...Lee...Llano...Medina...Travis... Williamson...Wilson. && Mesoscale/Aviation...04 Synoptic/Grids...04
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Local storm report, Apr 11, 12:04 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM FLASH FLOOD 8 WSW LLANO 30.72N 98.81W
04/11/2017 LLANO TX DEPT OF HIGHWAYS
RM 152 FROM CASTELL TO LLANO CLOSED DUE TO
FLOODING.
&&
CVPSpecial weather statement, Apr 11, 12:29 AM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 AM CDT TUE APR 11 2017
TXZ171-188-190-110645-
Blanco TX-Gillespie TX-Llano TX-
1229 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...SOUTHERN
LLANO AND NORTHERN GILLESPIE COUNTIES UNTIL 145 AM CDT...
At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
Enchanted Rock Station, or 14 miles north of Fredericksburg, moving
east at 15 mph.
Dime size hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Kingsland, Round Mountain, Granite Shoals, Horseshoe Bay, Cherry
Spring, Blowout, Sandy, Doss, Willow City, Prairie Mountain, Eckert,
Crabapple, Oxford, Enchanted Rock Station, Harper and Sunrise Beach
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Texas.
LAT...LON 3064 9842 3060 9840 3057 9841 3056 9839
3032 9839 3032 9925 3050 9917 3050 9896
3062 9896 3067 9844
TIME...MOT...LOC 0528Z 272DEG 13KT 3048 9892
TB3Special weather statement, Apr 11, 12:58 AM CDT, 3 hours 16 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1258 AM CDT TUE APR 11 2017 TXZ183-110700- Val Verde TX- 1258 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 200 AM CDT... At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 12 miles southeast of Juno, moving east at 15 mph. Hail up to the size of nickels and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Loma Alta and Vinegarone. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && A Severe Thunderstorm Watch remains in effect until 700 AM CDT for south central Texas. LAT...LON 3014 10103 3011 10070 2978 10070 2995 10112 TIME...MOT...LOC 0557Z 283DEG 13KT 3001 10099 TB3
Special weather statement, Apr 11, 2:30 AM CDT, 1 hour 44 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 230 AM CDT TUE APR 11 2017 TXZ186>189-110815- Gillespie TX-Kerr TX-Bandera TX-Kendall TX- 230 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BANDERA... SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 315 AM CDT... At 230 AM CDT, Doppler radar was tracking a strong thunderstorm over Camp Verde, or 9 miles north of Bandera, moving northeast at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kerrville, Comfort, Sisterdale, Cypress Creek, Camp Verde, Welfare, Center Point, Waring, Bankersmith, Kerrville State Park and Crown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2975 9905 2986 9921 3027 9904 3001 9859 TIME...MOT...LOC 0730Z 218DEG 25KT 2987 9909
Special weather statement, Apr 11, 3:15 AM CDT, 59 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 315 AM CDT TUE APR 11 2017 TXZ186-189-110900- Kerr TX-Kendall TX- 315 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KERR AND NORTHWESTERN KENDALL COUNTIES UNTIL 400 AM CDT... At 315 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Nelson City, or 9 miles south of Comfort, moving northeast at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... Comfort, Sisterdale, Waring, Welfare, Nelson City and Crown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2980 9893 2986 9900 3009 9880 2992 9859 TIME...MOT...LOC 0815Z 237DEG 18KT 2984 9892
Special weather statement, Apr 11, 3:58 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
358 AM CDT TUE APR 11 2017
TXZ189-110945-
Kendall TX-
358 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENDALL COUNTY UNTIL 445
AM CDT...
At 358 AM CDT, Doppler radar was tracking a strong thunderstorm near
Nelson City, or 7 miles south of Comfort, moving northeast at 20 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Boerne, Sisterdale, Guadalupe River State Park, Kreutzberg, Walnut
Grove, Welfare, Nelson City, Waring and Crown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2987 9850 2983 9854 2977 9890 2978 9891
2982 9892 2991 9892 3008 9863
TIME...MOT...LOC 0858Z 244DEG 17KT 2987 9888The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.